Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A $ p$-local splitting of $ B{\rm U}(n)$


Author: Kenshi Ishiguro
Journal: Proc. Amer. Math. Soc. 95 (1985), 307-311
MSC: Primary 55R35; Secondary 55R40
MathSciNet review: 801344
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be a prime and let $ n > 1$. A necessary and sufficient condition that the classifying space $ BU(n)$ is $ p$-equivalent to the product of nontrivial spaces is that $ p$ does not divide $ n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R35, 55R40

Retrieve articles in all journals with MSC: 55R35, 55R40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801344-3
PII: S 0002-9939(1985)0801344-3
Keywords: Classifying spaces, Steenrod operations, modular representations
Article copyright: © Copyright 1985 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia